Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 236, NWS Jacksonville, FL

July 31, 2011Columbia County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 31, 2011, 5:21 PM EDT for Columbia County, Florida. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 31, 2011, 5:21 PM EDT (21:21 UTC)
Expired
Jul 31, 2011, 5:45 PM EDT
In force
24 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Columbia County, FL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 9.4 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2510 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2510 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
952 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

990 
WUUS52 KJAX 312121
SVRJAX
FLC023-312145-
/O.NEW.KJAX.SV.W.0236.110731T2121Z-110731T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
521 PM EDT SUN JUL 31 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL COLUMBIA COUNTY IN NORTHERN FLORIDA

* UNTIL 545 PM EDT

* AT 521 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 6 MILES NORTH OF WATERTOWN...OR 7 MILES NORTHEAST OF LAKE
  CITY...AND MOVING SOUTH AT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WATERTOWN AND LAKE CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3017 8247 3015 8267 3034 8268 3035 8249
TIME...MOT...LOC 2121Z 354DEG 4KT 3028 8257

$$

SANDRIK
3 follow-up statements
563 
WWUS52 KJAX 312128
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
528 PM EDT SUN JUL 31 2011

FLC023-312145-
/O.CON.KJAX.SV.W.0236.000000T0000Z-110731T2145Z/
COLUMBIA FL-
528 PM EDT SUN JUL 31 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR CENTRAL COLUMBIA COUNTY...

AT 528 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6
MILES NORTHEAST OF FIVE POINTS...OR 7 MILES NORTHEAST OF LAKE CITY...
MOVING SOUTH AT 5 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WATERTOWN...LAKE CITY AND FIVE POINTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3017 8247 3015 8267 3034 8268 3035 8249
TIME...MOT...LOC 2128Z 354DEG 4KT 3027 8257

$$

SANDRIK
422 
WWUS52 KJAX 312134
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
534 PM EDT SUN JUL 31 2011

FLC023-312145-
/O.CON.KJAX.SV.W.0236.000000T0000Z-110731T2145Z/
COLUMBIA FL-
534 PM EDT SUN JUL 31 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR CENTRAL COLUMBIA COUNTY...

AT 534 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
FIVE POINTS...OR 7 MILES NORTHEAST OF LAKE CITY...MOVING SOUTH AT 5
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WATERTOWN...LAKE CITY AND FIVE POINTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3017 8247 3015 8267 3034 8268 3035 8249
TIME...MOT...LOC 2134Z 354DEG 4KT 3026 8257

$$

SANDRIK
769 
WWUS52 KJAX 312135
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
535 PM EDT SUN JUL 31 2011

FLC023-312146-
/O.EXP.KJAX.SV.W.0236.000000T0000Z-110731T2145Z/
COLUMBIA FL-
535 PM EDT SUN JUL 31 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL COLUMBIA COUNTY WILL
EXPIRE AT 545 PM EDT...

ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

LAT...LON 3017 8247 3015 8267 3034 8268 3035 8249
TIME...MOT...LOC 2136Z 354DEG 4KT 3026 8257

$$

SANDRIK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 2:30 PM EDT, 2 hours 51 minutes earlier.

Area forecast discussion, Jul 31, 2:30 PM EDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
230 PM EDT SUN JUL 31 2011

.SHORT TERM...CONVECTIVE TEMPERATURE HAS BEEN REACHED WITH DOPPLER
RADARS SHOWING SHOWERS AND THUNDERSTORMS QUICKLY FORMING ACROSS
NORTHEAST FLORIDA WITH LIMITED COVERAGE NOTED ACROSS SOUTHEAST
GEORGIA. FOR THE REMAINDER OF THIS AFTERNOON...SHOWERS AND STORMS
WILL LIKELY QUICKLY FILL IN ACROSS NORTHEAST FLORIDA WITH ACTIVITY
INCREASING ACROSS SOUTHEAST GEORGIA LATER THIS AFTERNOON AS A
SHORTWAVE TROUGH IS FORECAST TO REACH THIS AREA LATE IN THE DAY.
SHOWERS AND STORMS WILL PROVIDE RELIEF FROM THE HEAT AS
TEMPERATURES HAVE ALREADY SOARED INTO THE MID AND UPPER 90S WITH
HEAT INDICES BETWEEN 100 AND 110 DEGREES.

WITH SUCH AN UNSTABLE ATMOSPHERE...SHOWERS AND STORMS WILL LINGER
WELL INTO THE EVENING HOURS. THUS...HAVE INCLUDED CHANCE POPS FOR
MUCH OF THE FORECAST AREA.

STRONG MID/UPPER LEVEL RIDGE THAT HAS BEEN ANCHORED ACROSS THE
AREA THE LAST SEVERAL DAYS IS FORECAST TO TEMPORARILY WEAKEN EARLY
NEXT WEEK...WITH SERIES OF SHORTWAVE TROUGHS DROPPING SOUTHWARD
OVER THE EASTERN SEABOARD AND CARVING A LARGE SCALE TROUGH. ALTHOUGH
TEMPERATURES WILL REMAIN ABOVE NORMAL...READINGS WILL NOT BE
AS OPPRESSIVE WITH FORECAST HIGHS IN THE LOWER TO MID 90S.

STRONGEST DYNAMICS ARE FORECAST TO ARRIVE MONDAY. THIS COUPLED
WITH CONTINUED HIGH ATMOSPHERIC MOISTURE WILL WARRANT LIKELY
POPS ACROSS THE FORECAST AREA.

DRIER AIR WILL BEGIN TO WORK INTO THE AREA FROM THE NORTH ON
TUESDAY AS LONG-WAVE TROUGH EXITS OFFSHORE AND HIGH PRESSURE RIDGE
SLOWLY RETURNS. HAVE INCLUDED CHANCE POPS ACROSS NORTHEAST
DECREASING TO SLIGHT CHANCE POPS ACROSS SOUTHEAST GEORGIA.

HOT READINGS WILL RETURN WEDNESDAY WITH UPPER 90S COMMON ACROSS
THE INTERIOR. HAVE MAINTAINED LIMITED RAIN CHANCES WITH HIGHEST
/30 PERCENT POPS/ RESERVED FOR INTERIOR NORTHEAST FLORIDA.

.LONG TERM...HOT TEMPERATURES WITH LIMITED RAIN CHANCES ARE
FORECAST THURSDAY. RAIN CHANCES WILL INCREASE FRIDAY AND INTO NEXT
WEEKEND AS HIGH PRESSURE RIDGE ONCE AGAIN WEAKENS ACROSS THE
FORECAST AREA.

LOW PRESSURE SYSTEM WELL EAST OF THE WINDWARD ISLANDS IS FORECAST
TO STRENGTHEN INTO A TROPICAL CYCLONE DURING THE NEXT 48 HOURS AS
IT TRACKS TOWARDS THE WEST-NORTHWEST. THERE IS MUCH UNCERTAINTY
WITH THIS FEATURE AND INTERESTS ARE URGED TO CLOSELY MONITOR THE
LATEST FORECAST.

&&

.AVIATION...HAVE TSRA IN ALL TAFS TIL AROUND 00Z AS SCATTERED
THUNDERSTORMS CONTINUE TO DEVELOP THIS AFTERNOON. PATCHY FOG
POSSIBLE LATE TONIGHT/EARLY MONDAY WITH MVFR VSBYS MAINLY AT GNV AND
VQQ.

&&

.MARINE...SW WINDS WILL INCREASE DUE TO NIGHTLY SURGE AGAIN TONIGHT
APPROACHING SCEC. NO HEADLINES FOR NOW. WINDS WILL CONTINUE TO
BECOME S TO SE DUE TO AFTERNOON SEABREEZES. SEAS WILL REMAIN IN 2 TO
4 FOOT RANGE.

RIP CURRENTS: LOW RISK WILL CONTINUE THROUGH MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  76  96  75  97 /  40  60  30  20
SSI  80  91  79  91 /  30  50  40  20
JAX  77  93  75  94 /  30  60  30  30
SGJ  78  91  77  92 /  20  60  30  30
GNV  76  92  75  93 /  40  60  20  40
OCF  75  93  75  93 /  30  50  20  50

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

ZAPPE/ZIBURA/KEEGAN
Hazardous weather outlook, Jul 31, 5:38 AM EDT, 11 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
538 AM EDT SUN JUL 31 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-010945-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
538 AM EDT SUN JUL 31 2011

...HEAT INDICES 105 TO 110 TODAY...

...A FEW STORMS MAY BECOME STRONG TODAY AND TOMORROW....

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EARLY
EVENING...PARTICULARLY BETWEEN I-75 AND I-95. ISOLATED STRONG WIND
GUSTS WILL BE POSSIBLE WITH THESE STORMS.

HIGHS IN THE MID TO UPPER 90S WILL RESULT IN HEAT INDICES BETWEEN
105 AND 110 DEGREES TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THUNDERSTORMS WILL BECOME NUMEROUS ON MONDAY. A FEW OF THESE
STORMS COULD PRODUCE DAMAGING WIND GUSTS.

THUNDERSTORM CHANCES WILL BE LOWER THAN NORMAL TUESDAY THROUGH
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

JDS

In the hours before

Special weather statement, Jul 31, 3:50 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
350 PM EDT SUN JUL 31 2011

FLZ040-312030-
MARION-
350 PM EDT SUN JUL 31 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN MARION
COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 430 PM
EDT...

AT 350 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 5 MILES SOUTH OF OCALA AIRPORT...OR 8 MILES
SOUTHWEST OF OCALA...STATIONARY. THESE STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND SUMMERFIELD...SILVER SPRINGS SHORES...SANTOS...
OCALA AIRPORT AND BELLEVIEW THROUGH 430 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2896 8232 2897 8232 2901 8240 2921 8229
      2914 8197 2895 8203
TIME...MOT...LOC 1950Z 033DEG 2KT 2910 8222

STRUBLE
Special weather statement, Jul 31, 3:58 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
358 PM EDT SUN JUL 31 2011

FLZ024-GAZ165-166-312045-
COASTAL CAMDEN-INLAND CAMDEN-NASSAU-
358 PM EDT SUN JUL 31 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN NASSAU
AND CENTRAL CAMDEN COUNTIES FOR STRONG WINDS VALID UNTIL 445 PM
EDT...

AT 358 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES EAST OF KINGS FERRY...OR 6 MILES
WEST OF KINGSLAND...STATIONARY. THIS STRONG THUNDERSTORM WILL ALSO
AFFECT AREAS AROUND COLESBURG AND KINGS FERRY THROUGH 445 PM EDT.
GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS
AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3069 8174 3072 8188 3095 8174 3091 8160
TIME...MOT...LOC 1958Z 002DEG 1KT 3080 8177

ZIBURA
Special weather statement, Jul 31, 4:09 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
409 PM EDT SUN JUL 31 2011

FLZ031-032-312045-
BRADFORD-CLAY-
409 PM EDT SUN JUL 31 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN CLAY
AND EASTERN BRADFORD COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 445 PM EDT...

AT 409 PM EDT NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS CENTERED 5 MILES NORTHEAST OF LAWTEY...OR 14
MILES WEST OF LAKESIDE...MOVING SOUTHWEST AT 15 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND LAWTEY...KINGSLEY AND
STARKE THROUGH 445 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR
FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2982 8183 2980 8186 2979 8191 2974 8194
      2975 8199 2972 8205 2977 8208 2979 8212
      2981 8213 3010 8216 3012 8214 3014 8214
      3014 8205 3019 8205 3019 8196
TIME...MOT...LOC 2009Z 052DEG 13KT 3007 8202

SANDRIK
Special weather statement, Jul 31, 4:36 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
436 PM EDT SUN JUL 31 2011

FLZ037-312115-
PUTNAM-
436 PM EDT SUN JUL 31 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN PUTNAM
COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 515 PM
EDT...

AT 436 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES WEST OF SAN MATEO...OR 4 MILES
SOUTH OF PALATKA...MOVING SOUTHWEST AT 5 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SAN MATEO...PALATKA...EAST
PALATKA...SATSUMA...POMONA PARK AND WELAKA THROUGH 515 PM EDT.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2938 8169 2946 8178 2949 8178 2948 8181
      2955 8189 2973 8164 2963 8152 2956 8152
TIME...MOT...LOC 2036Z 044DEG 5KT 2960 8164

STRUBLE
Special weather statement, Jul 31, 4:42 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
442 PM EDT SUN JUL 31 2011

FLZ024-312115-
NASSAU-
442 PM EDT SUN JUL 31 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN NASSAU
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 515 PM EDT...

AT 443 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES SOUTHEAST OF HILLIARD...MOVING
NORTHEAST AT 5 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS
AROUND HILLIARD...CALLAHAN AND KINGS FERRY THROUGH 515 PM EDT. HAIL
UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3036 8195 3027 8205 3041 8205 3049 8201
      3059 8201 3066 8205 3073 8204 3076 8201
      3079 8202 3078 8197 3082 8196 3083 8190
      3080 8188 3079 8179 3076 8178 3078 8177
      3074 8172
TIME...MOT...LOC 2043Z 219DEG 6KT 3067 8188

SANDRIK
Special weather statement, Jul 31, 5:10 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
510 PM EDT SUN JUL 31 2011

FLZ024-312200-
NASSAU-
510 PM EDT SUN JUL 31 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL NASSAU
COUNTY FOR STRONG WINDS VALID UNTIL 600 PM EDT...

AT 510 PM EDT NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM CENTERED 11 MILES WEST OF YULEE...OR 7 MILES
NORTHEAST OF CALLAHAN...MOVING SOUTHEAST AT 10 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND YULEE THROUGH 600 PM EDT.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3056 8152 3053 8155 3054 8155 3054 8158
      3056 8159 3055 8161 3057 8161 3059 8163
      3055 8166 3056 8168 3056 8171 3053 8177
      3060 8190 3076 8180 3067 8152 3056 8148
TIME...MOT...LOC 2110Z 297DEG 10KT 3064 8175

SANDRIK

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 10:39 PM EDTSpecial Weather StatementJAXMarion51 min
Jul 31, 2:06 PM EDTSpecial Weather StatementJAXGilchrist24 min
Jul 31, 2:13 PM EDTSpecial Weather StatementJAXSaint Johns32 min
Jul 31, 2:14 PM EDTSpecial Weather StatementJAXDuval31 min
Jul 31, 2:25 PM EDTSpecial Weather StatementJAXMarion35 min
Jul 31, 2:45 PM EDTSpecial Weather StatementJAXDuval45 min
Jul 31, 3:37 PM EDTSpecial Weather StatementJAXSaint Johns38 min
Jul 31, 3:39 PM EDTSpecial Weather StatementJAXCitrus51 min
Jul 31, 3:40 PM EDTSpecial Weather StatementJAXSaint Johns35 min
Jul 31, 3:49 PM EDTSpecial Weather StatementJAXBaker26 min
Jul 31, 3:50 PM EDTSpecial Weather StatementJAXMarion40 min
Jul 31, 3:53 PM EDTSevere Thunderstorm WarningJAXMarion52 min
Jul 31, 4:09 PM EDTSpecial Weather StatementJAXClay36 min
Jul 31, 4:10 PM EDTAreal Flood AdvisoryJAXMarion2 hr
Jul 31, 4:29 PM EDTAreal Flood WarningJAXMarion90 min
Jul 31, 4:36 PM EDTSpecial Weather StatementJAXPutnam39 min
Jul 31, 4:42 PM EDTSpecial Weather StatementJAXNassau33 min
Jul 31, 4:52 PM EDTSevere Thunderstorm WarningJAXColumbia23 min
Jul 31, 5:10 PM EDTSpecial Weather StatementJAXNassau50 min
Jul 31, 6:20 PM EDTSpecial Weather StatementJAXColumbia40 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.